# SDR DHL2000708001

- Difficulty date: January 13, 2000
- Submitted: January 14, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 464
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING  HAS INTERGRANNULAR CORROSOIN STA 464 UPPER SURFACE.  CUT OUT  CORRODED  SECTON, FABRICATED FILLER AND REPAIR DOUBLERS PER SRM 57-30-3.  N/R ITEM 15.
